# SDR AALA202309065979

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 23,680 hours, 2,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT R1 DOOR FLIGHT ATTENDANT SEAT WILL NOT TEST. REMOVED AND REPLACED BATTERY IN FLASHLIGHT AT R1 DOOR FLIGHT ATTENDANT SEAT.
